Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 867247, 8 pages
Research Article

Examples of Rational Toral Rank Complex

Faculty of Education, Kochi University, 2-5-1 Akebono-Cho, Kochi 780-8520, Japan

Received 21 December 2011; Accepted 6 March 2012

Academic Editor: Frank Werner

Copyright © 2012 Toshihiro Yamaguchi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Halperin, β€œRational homotopy and torus actions,” in Aspects of Topology, vol. 93 of London Math. Soc. Lecture Note Ser., pp. 293–306, Cambridge Univ. Press, Cambridge, UK, 1985. View at Google Scholar Β· View at Zentralblatt MATH
  2. B. Jessup and G. Lupton, β€œFree torus actions and two-stage spaces,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 137, no. 1, pp. 191–207, 2004. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  3. Y. Félix, S. Halperin, and J.-C. Thomas, Rational Homotopy Theory, Springer, Berlin, Germany, 2001.
  4. Y. Félix, J. Oprea, and D. Tanré, Algebraic Models in Geometry, Oxford University Press, Oxford, UK, 2008.
  5. T. Yamaguchi, β€œA Hasse diagram for rational toral ranks,” Bulletin of the Belgian Mathematical Society—Simon Stevin, vol. 18, pp. 493–508, 2011. View at Google Scholar